# SDR USAABB00107

- Difficulty date: October 25, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - FLT 153 - CREW NOTED AN ELECTRICAL BURNING SMELL AT SEVERAL TIMES DURING THE FLIGHT.  SMELL WAS STRONGEST IN COCKPIT, AND FRONT AND AFT GALLEYS.  SMELL SEEMED TO DISSIPATE QUICKLY WITH NO ACTION BEING TAKEN.  MAINTENANCE INSPECTED THE COCKPIT, E/E BAYS AND GALLEYS.  NO ABNORMALITIES WERE FOUND.  (M)
